# SDR DALA2015111606995

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292 FRAME 47 TO 64 EVALUATED AND FOUND OUT OF LIMITS ON JC 2500-2032 IN PASSENGER CABIN.  MEASURE OF REWORKED ARE: L=3.955, W=0.356, D=0.051. REPLACED SEAT TRACK +Y1292 LOCATED BETWEEN. FRAME 47 TO FRAME 64 IN PASSENGER CABIN. AS IAW SRM 51-72-11 AND DWG D53470080 AND D53472000.
